Google Scholar: cites
Some remarks on Lie flows
Llabrés Florit, Miquel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Reventós, Agustí (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1989
Resum: The first part of this paper is concerned with geometrical and cohomological properties of Lie flows on compact manifolds. Relations between these properties and the Euler class of the flow are given. The second part deals with 3-codimensional Lie flows. Using the classification of 3-dimensional Lie algebras we give cohomological obstructions for a compact manifold admits a Lie flow transversely modeled on a given Lie algebra.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 33 n. 3 (1989) p. 517-531, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37604
DOI: 10.5565/PUBLMAT_33389_10


15 p, 366.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-05, darrera modificació el 2021-08-27



   Favorit i Compartir